# SDR UPS00833824

- Difficulty date: September 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LONGERON 16L CRACKED AT FS 1774.  REPLACED LONGERON 16L FS 1774 IAW DC8 SRM 51-1-20D, 51-1-21 & 51-3-0.
